THINKING IT IS DIET PILL
HAVE A PRESCRIBE DIET PILL MP 237 WHITE WITH BLUE SPECKS? ANYONE KNOW WHAT THIS IS?
- 11 Jun 2009 by SEXXXYGIRRL
26 Jun 2009
If it has blue specks on it, it is a prescription weight loss drug with the side effect of rapid heart beat, elevated blood pressure, goosebumps, and mood swings. I had that from my doctor three years ago for weight loss and fatigue but it was so hard on my heart and blood pressure I could'nt keep taking it. I also hit my husband twice during uncontrolled rages that this drug caused. Be careful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
WHITE WITH BLUE SPECKS
1 answer • 20 Aug 2009
I was told it was a diet pill. It oblong w/ no markings, just a beveled crease in the middle on 1 side. The whole pill is white w/ small blue specks ...
2 answers • 23 Oct 2009
I found a half of a pill that is white on 1 side, pink on the other and it has blue specks on inside. Because I only have half a pill I only have a ...
1 answer • 22 Sep 2010
My friend recieved a few of these diamond shaped white pill with blue specks and NO imprint. I've been trying to find what these are with no ...
0 answers • 29 Jun 2015
My friend ordered this medication on line and when she looked then up all of them had blue specks but hers didn't. She is afraid to take unless ...
0 answers • 11 days ago